# SDR AWXA200300028

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 58,777 hours, 4,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE L-2 DOOR WAS INOPERATIVE. MAINTENANCE REPLACED THE LIGHT BULBS AND BATTERY PACK ON EMERGENCY EXIT LIGHT ABOVE THE L-2 DOOR; OPERATIONAL CHECK WAS GOOD.
